MAUDE Adverse Event Report: SYNTHES GMBH SYNFIX® EVOLUTION SCREW/20MM STERILE-2PK; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

SYNTHES GMBH SYNFIX® EVOLUTION SCREW/20MM STERILE-2PK; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Catalog Number 04.835.220.02S
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in chile as follows: during the surgery, at the time of placement of the cage, the screws could not be placed.It was attempted to place the 4 screws, but all of them rotated falsely, it was not possible to make the final torque.The cage was left without screws in the patient.The surgery was delayed due to the reported event for 60 minutes.This report is for one (1) synfix® evolution screw/20mm sterile-2pk.This is report 4 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Date of concomitant therapy is (b)(6) 2024 h3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A manufacturing record evaluation was performed for the sterile finished lot number, and no non-conformances were identified.Part number: 04.835.220.02s, lot number: 51p0776, manufacturing site: mezzovico, release to warehouse date: 12 may 2020, expiration date: 01 may 2030.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFIX® EVOLUTION SCREW/20MM STERILE-2PK
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK MEZZOVICO
via cavazz 5
mezzovico CO 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18581220
Report Number8030965-2024-01361
Device Sequence Number20883847
Product Code OVD
UDI-Device Identifier20705034816149
UDI-Public(01)20705034816149
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K150673
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.835.220.02S
Device Lot Number51P0776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNFIX EVOLUTION LOCK SCR 25 2U; SYNFIX EVOLUTION LOCK SCR 25 2U; SYNFIX EVOLUTION SPACER SM H10.5 10°; SYNFIX® EVOLUTION SCREW/20MM STERILE
Patient SexMale